# SDR IXXA0200031S

- Difficulty date: February 26, 2002
- Submitted: June 12, 2002
- Operation: Air carrier
- Aircraft: N799AL
- Make and model: Doug DC-8-62
- Aircraft serial: 45922
- Aircraft time: 70,276 hours, 22,304 cycles
- System (JASC): 5700 · Wing Structure
- Part: Wing
- Condition: Corroded
- Location: Left Wing
- Part time: 70,276 hours, 22,304 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, CORROSION WAS DETECTED AROUND SCREW HEADS ON THE LEFT WING OUTBOARD LEADING EDGE XFS892 TO XFS930.  REPAIR ACCOMPLISHED REMOVAL OF THE CORROSION, FABRICATION AND INSTALLATION OF AN EXTERNAL REPAIR DOUBLER IN ACCORDANCE WITH THE DOUGLAS STRUCTURAL MAINTENANCE MANUAL.
